MICROSOFT TRANSLATOR

Disclaimers

Please be advised that this written work of mine is only THEORY. It's theorizing, pondering and amateur research. I have no belief in anything posted here because if I did I would have had legal action taken by now-until that occurs this blog can only be considered theorizing.

Also it's obviously not clear enough to readers that I've put up a disclaimer for years that says I'm often sleep deprived when posting due to my lifestyle as a houseless Traveler (and my age as well as health issues). This should be taken into consideration when viewing my posts.

Sunday, July 10, 2011

Something tells me I shouldn't have trusted that CVS on Newbury St...I should have stuck to the place around the corner or waited til tomorrow to get from hospital pharmacy. This happens all the time. The generics or drug store meds are never as high quality as the hospital meds. And I have allergic reactions to whatever additives are in the generics. Perhaps part of gang stalking is giving the patient meds that are not as affective so their ailments never quite clear up.

I took what they gave me at the pharmacy and am now having slight reactions like very faint throat closing... like its just starting. And I don't feel the relief from the symptoms of my ailments like I did last night when I took meds from the hospital the nurse gave me.

Doesn't it seem like hospitals have better quality medication?

Interestingly with the pills I was given last night my mild yet constant urinary tract symptoms I have been experiencing for years finally got better. I had been put on multiple runs of antibiotics and they never cured it. And by now you know that horror story about the Bactrim pill in Dec 2009. That caused more harm than did any good for a UTI.

Didn't I mention? I forgot to post! I finally went to a medical facility to get treated for a horrible gyn condition and these boils I kept getting which I caught from this kid I was seeing here. He kept claiming it wasn't MERSA. Yeah it wasn't but its still communicable obviously. Go to a doctor..sheesh.

They drained this huge one that was under my skin and the gyn thing had just really become a problem.

Thats what was wrong with me. I was sick. I have been sick for a long time now. That's why my posts had been so agro.

No comments: